# SDR DXTA200500560

- Difficulty date: January 25, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,121 hours, 1,591 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTION RT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED (RED LIGHT).  RETRACTED GEAR AT 30 TIMES AT DIFFERENT PRESSURES NO DEFECTS NOTED.  WIGGLED WIRES AT TERMINAL BLOCK IN WING ROOT WITH GEAR UP AND LOCKED.  NO DEFECTS NOTED.  ALL LIGHTS OPERATING NORMAL.  INSPECTED RT LANDING GEAR, NOTICED RT INBOARD DOOR LATCH BROKEN OFF.  REMOVED AND REPLACED LATCH.  SWUNG GEAR SEVERAL TIMES, NOTED NO DEFECTS.
